How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Urology
Satisfied Customers: 17548
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Urology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

0n 2 Feb this year my Urologist inserted Botox into my bladder

Customer Question

0n 2 Feb this year my Urologist inserted Botox into my bladder to help with my Interstitial Cystitis. I've been having bladder and penis pain every day since. I take Vicodone and valium once a day and sometime twice a day. Also since the Botox at night I have to wear Depends due to the leakage . How much longer will it take for the Botox to wear off ?
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
The average duration of the effect of Botox is about 3-4 months, but there are some people that can have a longer duration of effect, although usually not longer than 6 months. Since you are already at 5 1/2 months, you are already longer than average and are approaching 6 months. If the symptom persist past 6 months, it would be appropriate to see your doctor again for consideration of whether there may be another condition that has developed.
If I can provide any further information, please let me know.